# SDR DALA2014080204357

- Difficulty date: August 2, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 726-826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN UNDER WING TO FUSELAGE FILLET FAIRING AREA BS 726 - 826 BETWEEN LONGERONS 22 - 30R.  CORROSION REMOVED, REWORKED AREA TREATED AND PAINTED AND FOUND WITHIN LIMITS.
